Nonlinear fuzzy differential equation with time delay and optimal control problem. (English) Zbl 1348.34005

The author proves the existence of a mild fuzzy solution to fuzzy systems \[ Dx (t)=a(t)x(t)+f(t,x(t)),\quad x(0)=x_0,\quad t\in [0,T], \eqno{(1)} \]
\[ Dx(t)=a(t)x(t)+g(t,x(t),x_t),\quad t\in [0,T],\quad x(t)=\phi (t),\quad t\in [-l,0], \eqno{(2)} \]
\[ Dx(t)=a(t)x(t)+g(t,x(t),x_t,u(t)),\quad t\in [0,T],\quad x(t)=\phi (t),\quad t\in [-l,0], \eqno{(3)} \] where \(x(t)\) is a fuzzy state function of time variable \(t\), \(f(t,x)\) is a fuzzy input function of the variables \(t\) and \(x\), \(Dx\) is the fuzzy Hukuhara derivative of \(x\), \(x(0)=x_0\) is a fuzzy number, \(a:[0,T]\to \mathbb R\) is a continuous function, \(x_t=x(t+\theta)\) for \(-l\leq\theta\leq 0\) is the state that is time-delayed, \(g(t,x,x_t)\) is a fuzzy input function of the variables \(t\), \(x\) and \(x_t\), \(\phi\) is a fuzzy history function before the start time \(t=0\), \(u\) is a fuzzy controller function of time variable \(t\).
Also, the author proves the existence of a solution to the problem \[ J(x,u)=\int_0^Tr(t,x,x_t,u(t))dt+k(x(T)) \] constrained by system (3), where \(r\) and \(k\) are real functions, i.e. \(J(x,u)\in \mathbb R\).


34A07 Fuzzy ordinary differential equations
93C42 Fuzzy control/observation systems
34K36 Fuzzy functional-differential equations
49J15 Existence theories for optimal control problems involving ordinary differential equations
Full Text: DOI


[1] Shin, C. Y.; Wang, P. P., Economic applications of fuzzy subset theory and fuzzy logic: a brief survey, New Mathematics and Natural Computation, 6, 3, 301-320, (2010) · Zbl 1231.91077
[2] Phuong, N. H.; Kreinovich, V., Fuzzy logic and its applications in medicine, International Journal of Medical Informatics, 62, 2-3, 165-173, (2001)
[3] Ross, T. J., Fuzzy Logic with Engineering Applications, (2010)
[4] Plotnikov, A. V.; Komleva, T. A., Linear problems of optimal control of fuzzy maps, Intelligent Information Management, 1, 3, 139-144, (2009)
[5] Duraisamy, C.; Usha, B., Another approach to solution of fuzzy differential equations, Applied Mathematical Sciences, 4, 16, 777-790, (2010) · Zbl 1191.65085
[6] Bauerova, D., Fuzzy modelling of mortgage loans
[7] Khcherem, F.; Bouri, A., Fuzzy logic and investment strategy, Global Economy & Finance Journal, 2, 2, 22-37, (2009)
[8] Schoen, G. M., Stability and stabilization of time-delay systems, Diss. ETH No., 11166, (1995), Zurich, Switzerland: Swiss Federal Institute of Technology, Zurich, Switzerland
[9] Nguyen, H. T., A note on the extension principle for fuzzy sets, Journal of Mathematical Analysis and Applications, 64, 2, 369-380, (1978) · Zbl 0377.04004
[10] Park, J. Y.; Han, H. K., Fuzzy differential equations, Fuzzy Sets and Systems, 110, 1, 69-77, (2000) · Zbl 0946.34055
[11] Evans, L. C., An Introduction to Mathematical Optimal Control Theory, (2000), Berkeley, Calif, USA: University of California, Berkeley, Berkeley, Calif, USA
[12] Zadeh, L. A., Fuzzy sets, Information and Control, 8, 338-353, (1965) · Zbl 0139.24606
[13] Lions, J.-L., Optimal Control of Systems Governed by Partial Differential Equations, (1971), Berlin, Germany: Springer, Berlin, Germany · Zbl 0203.09001
[14] Puri, M. L.; Ralescu, D. A., Differentials of fuzzy functions, Journal of Mathematical Analysis and Applications, 91, 2, 552-558, (1983) · Zbl 0528.54009
[15] Laksshmikantham, V.; Mohapatra, R. N., Theory of Fuzzy Differential Equations and Inclusoins, (2003), New York, NY, USA: Taylor & Francis Group, New York, NY, USA
[16] Plotnikov, A. V.; Komleva, T. A., Fuzzy quasi-differential equations in connection with the control problems, International Journal of Open Problems in Computer Science and Mathematics, 3, 4, (2010)
[17] Chang, Y.-K.; Li, W.-T.; Nieto, J. J., Controllability of evolution differential inclusions in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 67, 2, 623-632, (2007) · Zbl 1128.93005
[18] Kaleva, O., Fuzzy differential equations, Fuzzy Sets and Systems, 24, 3, 301-317, (1987) · Zbl 0646.34019
[19] Chang, S. S. L.; Zadeh, L. A., On fuzzy mapping and control, IEEE Transactions on Systems, Man and Cybernetics, 2, 1, 30-34, (1972) · Zbl 0305.94001
[20] Bede, B.; Gal, S. G., Generalizations of the differentiability of fuzzy number valued functions with applications to fuzzy differential equations, Fuzzy Sets and Systems, 151, 3, 581-599, (2005) · Zbl 1061.26024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.